| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported a fractured provisional and a shim missing ball bearings were received via the worn instrument return program.There was no reported patient involvement.
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-02187.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Proposed component (annex g) code is mechanical (g04) - provisional top.Complaint sample was evaluated and the reported event was confirmed.Returned instrument found to exhibit signs of repeated use (nicked / gouged) and the condyles have cuts/fractures on both sides.Device history record was reviewed and no discrepancies were found.Root cause was determined to be due to user error as it was incorrectly used as evidenced by the saw blade cut marks present.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.